# SDR DXTA2025030502564

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 14,059 hours, 10,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WITH EMERGENCY LIGHT SWITCH IN ARM POSITION AFT CABIN EMERGENCY LIGHTS AND OVERWING EXTERIOR EMERGENCY LIGHTS REMAIN ILLUMINATED.  IN OFF ALL GO OFF, IN ON ALL ILUMINATE. WE CHECKED ON BATTERY ONLY AND WITH APU GEN ON. CORRECTIVE ACTION; RESET THE G-SWITCH ON THE FWD AND AFT E-BATS. OPS CHECK GOOD. ALL WORK PERFORMED IAW CESSNA 560XL AMM CH 33-50-01.
